# SDR VNAA202006029994

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 12,379 hours, 11,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE FWD OF FS 364, RBL 26 IS CORRODED.  REMOVED CORRODED INTERCOSTAL AT STR 26R.  REPLACED INTERCOSTAL.
